# SDR AALA201801099016

- Difficulty date: January 6, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 11,969 hours, 4,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Broken
- Location: Assist Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR ASSIST HANDLE COVER IS BROKEN.  REPLACED THE ASSIST HANDLE COVER. OK FOR SERVICE.
